# SDR EIAA980276

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 303
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, FUSELAGE FRAME AT FS 303, LONGERON 18L HAS GOUGE.  NRC W342.  REPAIRED PER SRM 53-01, EA DC9-53-203 AND ECRA 935-51-038-1.  (M)
